# SDR HALA2021042200049

- Difficulty date: April 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 22,473 hours, 3,502 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO - BTB- ON T.O. ROLL AT 70KTS ABORT ECAM: BRAKES RELEASED, BRAKE 4 RELEASED // APPLIED MEL 32-42-1 #4 MLG BRAKE DEACTIVATED "M" PROCEDURES C/W. DMI # 518076 A/C OK FOR SVC. MEL & PLACARD INSTALLED.
